# SDR CALA2023063002082

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5004
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RH HORIZONTAL STAB, STA 92.70 HAS CRACK IN #2 VER TICAL RIB CRIBED FROM PAPER DOC AERSALE WO 3943 OP 32297 BY MECH V942635 I NSP AQC023. REPARED RH HORZ STAB STA 92.70 VERT STIFF ON RIB IAW B737-700 SR M 55-10-09-2R-4 REPAIR 4 PAR 4 TABLE 201 FIG 202. DATA WAS TRANS
